CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Stability, analyticity, and almost best approximation in maximum norm for parabolic finite element equations

A. H. Schatz ; Vidar Thomée (Institutionen för matematik) ; L. B. Wahlbin
Comm. Pure Appl. Math. (0010-3640). Vol. 51 (1998), 11-12, p. 1349–1385.
[Artikel, refereegranskad vetenskaplig]

We consider semidiscrete solutions in quasi-uniform finite element spaces of order O(hr) of the initial boundary value problem with Neumann boundary conditions for a second-order parabolic differential equation with time-independent coefficients in a bounded domain in R^N. We show that the semigroup on L∞, defined by the semidiscrete solution of the homogeneous equation, is bounded and analytic uniformly in h. We also show that the semidiscrete solution of the inhomogeneous equation is bounded in the space-time L∞-norm, modulo a logarithmic factor for r = 2, and we give a corresponding almost best approximation property.

Denna post skapades 2012-08-31.
CPL Pubid: 162743


Institutioner (Chalmers)

Institutionen för matematik (1987-2001)


Numerisk analys

Chalmers infrastruktur